# SDR DJFA20161030001

- Difficulty date: October 30, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N978DB
- Make and model: Cessna 750
- Aircraft serial: 7500009
- Aircraft time: 12,609 hours, 7,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXECUTED AN EMERGENCY PROCEDURE DUE TO RT MLG FAILING TO EXTEND. CREW ATTEMPTED TO USE THE EMERGENCY BLOW DOWN TO EXTEND THE GEAR AND WAS UNSUCCESSFUL. CREW USED MANUAL EXTENSION AND YAWING THE AIRCRAFT THE EXTEND THE GEAR SUCCESSFULLY. LANDED WITHOUT INCIDENT.   LUBRICATED LANDING GEAR, SERVICED #1 HYDRAULIC SYSTEM, AND SERVICED LANDING GEAR BLOW DOWN BOTTLE. PERFORMED SEVERAL SATISFACTORY GEAR SWINGS. OPS CHECKED GOOD. MVF WAS SUCCESSFUL.
